Alert archive / Iowa / Flash Flood Warnings in 2008
Flash Flood Warning 22, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at Jun 3, 2008, 6:31 AM CDT for Dallas County, Polk County, Iowa. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2008, 6:31 AM CDT (11:31 UTC)
- Expired
- Jun 3, 2008, 9:36 AM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dallas County, IA, Polk County, IA
The radar
The Des Moines radar (KDMX), 17 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:34 AM CDT | FLASH FLOOD | Des Moines, IA | FLASH DLOODING REPORTED AT HICKMAN AND MERLE HAY RD, MLK DRIVE NEAR DOUGLAS AND EUCLID AVE...ROADS FLOODED CURB TO CURB IN SOME CASES AS REPORTED BY KCCI-TV. |
| Jun 3, 6:48 AM CDT | FLASH FLOOD | Des Moines, IA | SE 5TH SOUTH OF COURT AVE TO SCOTT, 5 TO 6 INCHES OF WATER. SE 6TH AT RACCOON 6 INCHES OF WATER ONE HALF BLOCK EITHER SIDE OF THE INTERSECTION IN BOTH DIRECTIONS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 11.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1321 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1275 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KDMX 031131
FFWDMX
IAC049-153-031730-
/O.NEW.KDMX.FF.W.0022.080603T1131Z-080603T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
631 AM CDT TUE JUN 3 2008
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DALLAS COUNTY IN CENTRAL IOWA...
POLK COUNTY IN CENTRAL IOWA...
THIS INCLUDES THE CITY OF DES MOINES...
* UNTIL 1230 PM CDT
* AT 627 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALTOONA...
WOODWARD...POLK CITY...PERRY...JOHNSTON...GRIMES...DALLAS CENTER...
BONDURANT AND ANKENY
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4160 9425 4160 9429 4185 9429 4186 9335
4160 9336 4160 9334 4151 9333 4151 9384
4150 9384 4150 9424
TIME...MOT...LOC 1131Z 180DEG 0KT 4165 9359
$$
RUSSELL3 follow-up statements
000
WGUS73 KDMX 031234
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
733 AM CDT TUE JUN 3 2008
IAC049-153-031730-
/O.CON.KDMX.FF.W.0022.000000T0000Z-080603T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
733 AM CDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
DALLAS AND POLK COUNTIES...
AT 727 AM CDT...RUNOFF FROM EARLIER THUNDERSTORMS WAS PRODUCING
FLASH FLOODING OVER THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALTOONA...
WOODWARD...POLK CITY...PERRY...JOHNSTON...GRIMES...DALLAS CENTER...
BONDURANT AND ANKENY
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR IOWA.
LAT...LON 4160 9425 4160 9429 4185 9429 4186 9335
4160 9336 4160 9334 4151 9333 4151 9384
4150 9384 4150 9424
TIME...MOT...LOC 1233Z 180DEG 0KT 4165 9359
$$
RUSSELL000
WGUS73 KDMX 031346
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
846 AM CDT TUE JUN 3 2008
IAC049-153-031730-
/O.CON.KDMX.FF.W.0022.000000T0000Z-080603T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
846 AM CDT TUE JUN 3 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT FOR
DALLAS AND POLK COUNTIES...
AT 842 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE LIGHT RAINFALL OVER THE WARNED AREA. EXPECT WATER PROBLEMS
OVER AREA STREETS TO CONTINUE FOR THE NEXT ONE TO TWO HOURS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ALTOONA...
WOODWARD...POLK CITY...PERRY...JOHNSTON...GRIMES...DALLAS CENTER...
BONDURANT AND ANKENY
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.
LAT...LON 4160 9425 4160 9429 4185 9429 4186 9335
4160 9336 4160 9334 4151 9333 4151 9384
4150 9384 4150 9424
TIME...MOT...LOC 1346Z 180DEG 0KT 4165 9359
$$
VACHALEK000
WGUS73 KDMX 031436
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
934 AM CDT TUE JUN 3 2008
IAC049-153-031444-
/O.CAN.KDMX.FF.W.0022.000000T0000Z-080603T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-DALLAS IA-
934 AM CDT TUE JUN 3 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR DALLAS AND POLK
COUNTIES...
THE HEAVY RAINFALL WHICH OCCURRED EARLIER HAS ENDED...LAW
ENFORCEMENT OFFICIALS REPORT NO CURRENT FLOODING IN THE WARNED AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT TUESDAY
FOR SOUTHERN IOWA.
LAT...LON 4160 9425 4160 9429 4185 9429 4186 9335
4160 9336 4160 9334 4151 9333 4151 9384
4150 9384 4150 9424
TIME...MOT...LOC 1434Z 180DEG 0KT 4165 9359
$$
VACHALEKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 3:21 AM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 3, 3:21 AM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE DES MOINES IA 321 AM CDT TUE JUN 3 2008 CORRECTED COUNTIES IN FLASH FLOOD WATCH .SHORT TERM /TODAY-TONIGHT/... ONGOING MCS ACTIVITY MOVING EAST ACROSS THE PLAINS WILL LIKELY MERGE OVER WESTERN IOWA AND MOVE EAST SOUTHEAST ACROSS WEST CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE MORNING HOURS...FOLLOWING MUCAPE GRADIENT AND FED BY SOUTHWESTERLY LOW LEVEL JET. THERE WILL BE A THREAT FOR SVR STORMS THANKS TO THE LARGE AMOUNT OF DEEP LAYER SHEAR OWING TO STORM ORGANIZATION. SFC WARM FRONT TO REMAIN QUASI STATIONARY ACROSS SOUTHERN IOWA...AND COULD BE A FOCUS FOR CONTINUED CONVECTION AFTER THE MORNINGS MCS ACTIVITY MOVES OUT. HOWEVER...WEAKER INSTABILITY WILL BE LIMITING FACTOR. HIGH PRECIPITABLE WATER VALUES AND TRAINING STORMS CONTINUE CONCERN FOR FLASH FLOODING THIS MORNING. BUT I WILL TRIM OFF A FEW OF THE NORTHEAST COUNTIES SINCE CONVECTION NOT EXPECTED TO TRAIN UP THERE. THERE SHOULD BE A RELATIVE LULL IN ACTIVITY AFTER THIS EVENING AS CONVECTIVE ACTIVITY FOCUSES SOUTH AND WEST OF IOWA. .LONG TERM /WEDNESDAY-MONDAY/... WARM FRONT IS EXPECTED TO MOVE NORTHWARD WEDNESDAY AS HEIGHT FALLS INCREASE OVER THE PLAINS. THE SOUTHERN HALF OF IOWA SHOULD BECOME QUITE UNSTABLE BY LATE AFTERNOON. GIVEN SHEAR PROFILE...SUPERCELLS WILL BE LIKELY. CONVECTION WEST OF IOWA WILL LIKELY MERGE INTO A LARGE MCS AND MOVE EAST ACROSS IOWA DURING THE NIGHT. THEN ON THURSDAY...THE WELL ADVERTISED PROGRESSION OF THE UPPER LEVEL TROUGH...SURFACE LOW AND COLD FRONT THROUGH THE AREA DURING THE AFTN AND EVENING...WILL RESULT IN ANOTHER ROUND OF SEVERE WEATHER. ATMOSPHERIC PARAMETERS BOTH WEDNESDAY AND THURSDAY WILL SUPPORT ALL MODES OF SEVERE WEATHER...INCLUDING THE POSSIBILITY OF TORNADOES...THOUGH WITH THE UPPER LEVEL FORCING AND JET DYNAMICS IN PLAY ON THURSDAY...WOULD HAVE TO GIVE A NOD TO THURSDAY AS BEING A DAY WITH THE GREATER THREAT. BEYOND THURSDAY NIGHT...WE WILL HAVE A COUPLE OF DAYS OF CALM AND SEASONAL WEATHER BEFORE ANOTHER LOW PRESSURE SYSTEM ORGANIZES OVER THE FRONT RANGE AND MOVES NORTHEAST THROUGH IOWA SUNDAY NIGHT. && .AVIATION 03/06Z... ISOLD TSRA ARE EXPECTED TO DEVELOP ALONG A FRONTAL BOUNDARY ACROSS IA. STORMS SHOULD INCREASE IN COVERAGE AFT 09Z AS UPR LVL SHORTWAVE PUSHES IN FORM THE WEST AND LOW LEVEL MOISTURE AND WIND FIELDS INCREASE. MVFR COND ARE FCST AFT 08Z. SFC FLOW WL BE E TO SE AROUND 10 KTS. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR ADAIR-ADAMS-APPANOOSE- AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-DALLAS-DAVIS- DECATUR-GREENE-GUTHRIE-JASPER-LUCAS-MADISON-MAHASKA-MARION- MONROE-POLK-POWESHIEK-RINGGOLD-SAC-STORY-TAYLOR-UNION-WAPELLO- WARREN-WAYNE-WEBSTER. && PUBLIC...MOYER AVIATION...FAB
Hazardous weather outlook, Jun 3, 5:33 AM CDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 533 AM CDT TUE JUN 3 2008 IAZ033>035-044>048-057>062-070>075-081>086-092>097-041045- SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON- GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN- MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR- RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. A FEW SEVERE STORMS ARE POSSIBLE LATER TODAY SOUTH OF INTERSTATE 80...WITH THE THREAT FOR ALL MODES OF SEVERE WEATHER INCLUDING ISOLATED TORNADOES. FLASH FLOODING WILL ALSO REMAIN POSSIBLE AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA UNTIL NOON TODAY. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. IAZ004>007-015>017-023>028-036>039-049-050-041045- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN- GRUNDY-BLACK HAWK-MARSHALL-TAMA- 533 AM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT A THUNDERSTORM COMPLEX WILL MOVE THROUGH CENTRAL IOWA THIS MORNING. A FEW SEVERE STORMS ARE POSSIBLE...WITH LARGE HAIL AND DAMAGING WIND GUSTS TO 60 MPH POSSIBLE. RIVER FLOOD WARNINGS CONTINUE FOR NUMEROUS POINTS IN THE OUTLOOK AREA. FOR MORE INFORMATION ON RIVER FLOODING PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ISOLATED NON-SEVERE STORMS MAY LINGER INTO TUESDAY MORNING. PERIODS OF THUNDERSTORMS WILL CONTINUE WEDNESDAY INTO FRIDAY. ALL MODES OF SEVERE WEATHER WILL AGAIN BE POSSIBLE. A SIGNIFICANT SEVERE WEATHER OUTBREAK IS POSSIBLE THURSDAY AFTERNOON AND NIGHT. IN ADDITION...LOCALLY HEAVY RAINFALL WILL LIKELY CAUSE SOME FLASH FLOODING AND MORE RIVER FLOODING INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...AND AGAIN AT TIMES WEDNESDAY AFTERNOON THROUGH FRIDAY MORNING. MOYER
In the hours before
Local storm report, Jun 3, 6:11 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
611 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND GST WAUKEE 41.61N 93.86W
06/03/2008 E60 MPH DALLAS IA NWS EMPLOYEE
60 MPH ESTIMATED WINDS
&&
RVACHALELocal storm report, Jun 3, 6:15 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
615 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 AM FLASH FLOOD BOONE 42.05N 93.88W
06/03/2008 BOONE IA EMERGENCY MNGR
STREET FLOODING REPORTED, CARS STALLED, WATER RUNNING IN
FIELDS CLOSER TO THE BOONE AND STORY COUNTY BORDER.
&&
RVACHALELocal storm report, Jun 3, 6:22 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
622 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 AM TSTM WND GST 1 S DALLAS CENTER 41.67N 93.98W
06/03/2008 E60 MPH DALLAS IA UNKNOWN
60 MPH WIND GUST, SMALL BRANCHES BROKEN
&&
RVACHALELocal storm report, Jun 3, 6:23 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
623 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 AM HAIL DES MOINES INT AIRPORT 41.53N 93.66W
06/03/2008 E0.75 INCH POLK IA TRAINED SPOTTER
&&
BMOYERLocal storm report, Jun 3, 6:24 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
624 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 AM HAIL 2 E DES MOINES INT AIRP 41.53N 93.62W
06/03/2008 E1.00 INCH POLK IA TRAINED SPOTTER
&&
RVACHALELocal storm report, Jun 3, 6:30 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
630 AM CDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 AM TSTM WND GST HARTFORD 41.46N 93.40W
06/03/2008 E60 MPH WARREN IA LAW ENFORCEMENT
HARTFORD LAW REPORTS WINDS TO 60 MPH WITH HEAVY RAIN.
&&
RVACHALEThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 3:02 AM CDT | Flash Flood Warning | DMX | Appanoose | 6 hr |
| Jun 3, 4:05 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll | 40 min |
| Jun 3, 4:09 AM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 51 min |
| Jun 3, 4:41 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Cass | 49 min |
| Jun 3, 4:48 AM CDT | Severe Thunderstorm Warning | DMX | Calhoun, Carroll, Greene | 42 min |
| Jun 3, 5:00 AM CDT | Flash Flood Warning | DMX | Cass | 4 hr |
| Jun 3, 5:00 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie | 45 min |
| Jun 3, 5:23 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Greene, Guthrie | 33 min |
| Jun 3, 5:33 AM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Madison, Union | 42 min |
| Jun 3, 5:39 AM CDT | Flash Flood Warning | DMX | Adair, Guthrie | 4 hr |
| Jun 3, 5:40 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 50 min |
| Jun 3, 5:43 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Dallas, Jasper, Marshall, Polk, Story | 47 min |
| Jun 3, 5:46 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Madison, Marion, Polk, Warren | 44 min |
| Jun 3, 6:13 AM CDT | Flash Flood Warning | DMX | Wayne | 5 hr |
| Jun 3, 6:13 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marion, Polk | 47 min |
| Jun 3, 6:16 AM CDT | Flash Flood Warning | DMX | Boone | 5 hr |
| Jun 3, 6:20 AM CDT | Flash Flood Warning | DMX | Story | 5 hr |
| Jun 3, 6:23 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 52 min |
| Jun 3, 6:31 AM CDT | Severe Thunderstorm Warning | DMX | Clarke, Lucas, Marion, Monroe, Warren | 44 min |
| Jun 3, 6:38 AM CDT | Flash Flood Warning | DMX | Jasper, Marshall | 4 hr |
| Jun 3, 6:47 AM CDT | Flash Flood Warning | DMX | Tama | 3 hr |
| Jun 3, 6:47 AM CDT | Severe Thunderstorm Warning | DMX | Jasper, Mahaska, Poweshiek | 43 min |
| Jun 3, 7:00 AM CDT | Severe Thunderstorm Warning | DMX | Poweshiek, Tama | 45 min |
| Jun 3, 7:02 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Marion, Monroe, Wapello | 43 min |
| Jun 3, 7:15 AM CDT | Flash Flood Warning | DMX | Marion | 6 hr |
| Jun 3, 7:24 AM CDT | Areal Flood Advisory | DMX | Wapello | 3 hr |
| Jun 3, 7:29 AM CDT | Flash Flood Warning | DMX | Mahaska | 3 hr |
| Jun 3, 7:44 AM CDT | Flash Flood Warning | DMX | Decatur, Ringgold, Wayne | 3 hr |
| Jun 3, 8:02 AM CDT | Flash Flood Warning | DMX | Poweshiek | 2 hr |
| Jun 3, 8:07 AM CDT | High Wind Warning | DMX | Jasper, Mahaska, Marion, Marshall, Polk, Poweshiek and 3 more | 113 min |
| Jun 3, 8:46 AM CDT | River Flood Warning | DMX | Polk, Story | 22 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Lucas | 17 hr |
| Jun 3, 9:02 AM CDT | River Flood Warning | DMX | Appanoose | 12 hr |
| Jun 3, 9:04 AM CDT | Flash Flood Warning | DMX | Appanoose | 116 min |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Madison, Warren | 4 hr |
| Jun 3, 9:33 AM CDT | River Flood Warning | DMX | Wapello | 4 hr |
| Jun 3, 9:40 AM CDT | Areal Flood Warning | DMX | Boone | 9 hr |
| Jun 3, 11:01 AM CDT | Areal Flood Warning | DMX | Appanoose | 8 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Dallas, Polk | 17 hr |
| Jun 3, 1:54 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 7 hr |
| Jun 3, 2:24 PM CDT | River Flood Warning | DMX | Story | 6 hr |
Nearby
Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.